| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: not applicable, as there was no patient contact.Section d6a: if implanted, give date: not applicable, as there was no patient contact.Section d6b: if explanted, give date: not applicable, as there was no patient contact.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol) was found damaged during the opening of the manufacturer¿s box in the operating room.There was no patient contact and no adverse event occurred.No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 5, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device revealed that the cartridge tip was damaged.Fragments of the lens could be observed inside the cartridge.Ophthalmic viscosurgical device (ovd) was not observed to be distributed throughout the cartridge, indicating that an insufficient amount of ovd may have been used.The plunger rod, lens module, and handpiece were inspected, and no issues were identified.The lens was visually inspected revealing that the lens was torn and damaged, and one piece of a detached haptic was identified.No further issues were observed.The complaint issue was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of product deficiency or product malfunction.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.